# SDR UPS00232501

- Difficulty date: April 22, 2000
- Submitted: May 12, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, LEFT MAIN LANDING GEAR WHEEL WELL BS 910, LBL 70, MAIN LANDING GEAR UPLOCK ASSEMBLY FORWARD SUPPORT FRAME CRACKED.  REPAIR ACCOMPLISHED IN ACCORDANCE WITH UPS ENGINEERING ORDER B727-53 10-1896-B.  KIT INSTALLED, (P/N 65C27194-23).
